# SDR DALA2024120211324

- Difficulty date: November 23, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0679597) CORROSION ON AFT CARGO COMPARTMENT DOOR FWD SHIELD UPPER AND LOWER SURFACE, BETWEEN STA-767 AND STA-787, RBL-23. REMOVED AND REPLACED CORRODED AFT CARGO FWD DOOR SHIELD BETWEEN STA 767 - 787 RBL 23 WITH REPLACEMENT ITEM #146A8127U12 IAW B737-900 SRM 51-40-02-0G AND DWG 146A81127 REV. C.
